Hydrochlorothiazide and creatinine

Common Questions and Answers about Hydrochlorothiazide and creatinine

diovan

OK my Dr put me on these medications Hydrochlorothiazide/Spironolactone <span style = 'background-color: #dae8f4'>AND</span> having me weigh my self daily AND i am wondering whats going on... I know i should ask more questions but Dr.s kind of intimidate me!!!! I know my CREATININE is 1.33 AND my gfr is 53 what ever that means grrrrrrr.........
My CREATININE over the last five years has consistently been in a range of 1.3 to 1.9, my 24hr urine is prt of 170'smg/24 hr, <span style = 'background-color: #dae8f4'>AND</span> <span style = 'background-color: #dae8f4'>CREATININE</span> Ur 24 of 700-800 mg/24 hr. In the last 6 months my GFR has been in the low 30's ml/min. My triglycerides are extremely elivated at 2366- 1500 mg/dl, AND I have a vitamin B-12 AND B-3 defincency. My current meds are Tricor 145mg once daily, Metoprolol 100mg twice daily, Niaspan 500mg once daily, Hydrochlorothiazide 12.
This is a loss of 17.5ml/min over 12 months. Every test I looked at, her BUN (22-23), <span style = 'background-color: #dae8f4'>CREATININE</span> (1.3-1.6) <span style = 'background-color: #dae8f4'>AND</span> Choloride (112) are elevated. I suspect it was out-of-control hypertension which caused her kidney function to deteriorate. I measured her BP at 200/110 several occasions over the weekend. She says she was stressed out on weekends. But her resting BP on weekdays was still around 160/100.
The increased urination is from the hydrochlorothiazide part of the pill. hydrochlorothiazide is a diuretic, <span style = 'background-color: #dae8f4'>AND</span> sometimes is used by itself to control blood pressure. In my case, I'd probably start with Cozaar first, which is Hyzaar minus the diuretic, AND then add the diuretic if not happy with the results. My home BP monitor is on the fritz so don't know what's happening these days but with the squats AND dead lifts I'm doing in the gym, maybe time to get a new one.
I've also had a diagnosis of Fibromyalgia -though a lot of the symptoms have eased (if not abated yet),since starting thyroid med. The only BP that I take is HCTZ diuretic(hydrochlorothiazide) 25mgs in the morning. Would you consider that aggressive enough treatment? I was prescribed Inderal initially, along with the diuretic. But it caused a problem with worsening hypothyroid symptoms,(blocks conversion of T4-T3)- so I was put on the Ace Inhibitor Altace (with HCTZ).
But it caused a problem with worsening hypothyroid symptoms,(blocks conversion of T4-T3)- so I was put on the Ace Inhibitor Altace (with HCTZ). After 2 weeks I was tested <span style = 'background-color: #dae8f4'>AND</span> showed a marked problem with <span style = 'background-color: #dae8f4'>CREATININE</span> levels. I wonder -if I'm only able to tolerate a diuretic (as it would appear) - whether a change to a stronger one like Lasix (Furosemide) might do some good in dropping the extreme BP spikes? Its good to know hypothyroid doesn't cause the BP problem.
I guess I was wondering if his thyroid issues have anything to do with this <span style = 'background-color: #dae8f4'>AND</span> should we go ahead <span style = 'background-color: #dae8f4'>AND</span> have him see an endocrinologist since his sugar <span style = 'background-color: #dae8f4'>AND</span> calcium are HIGH AND he is hypothyroid which is currently under control. Sorry for the long post AND thank you for your time!
I had friends who had real bad experience with iNf <span style = 'background-color: #dae8f4'>AND</span> riba. I live alone <span style = 'background-color: #dae8f4'>AND</span> didn't want to deal with it My doctor is a Gastroenterologist at the Buffalo VA AND a Clinical Professor at University at Buffalo. 2012 Mar 1 cataract removed April Also had a 1 parathyroid removed Aug 4 stents put in my heart 2013 Sept Stress test I reach 11.1 mets 139 % of a normal 66 year old Using AND compliant CPAP for sleep apnea 7 hours daily ave use.
I will see my doctor but not until next month due to holidays Can you please give me an idea of what could have caused the original increase of <span style = 'background-color: #dae8f4'>CREATININE</span>/BUM/AZOTEMIA <span style = 'background-color: #dae8f4'>AND</span> the skyrocket CK levels <span style = 'background-color: #dae8f4'>AND</span> what can I do? Need to add that during a kidney scan apretty big size cyst was detected. neprhologist said nothing to worry abou???
I will see my doctor but not until next month due to holidays Can you please give me an idea of what could have caused the original increase of <span style = 'background-color: #dae8f4'>CREATININE</span>/BUM/AZOTEMIA <span style = 'background-color: #dae8f4'>AND</span> the skyrocket CK levels <span style = 'background-color: #dae8f4'>AND</span> what can I do? Need to add that during a kidney scan apretty big size cyst was detected.
Almost UND on my viral load (1 over und) My bilirubin AND CREATININE however haven't changed much. I have labs drawn Monday so I hope to be UND <span style = 'background-color: #dae8f4'>AND</span> see bili, <span style = 'background-color: #dae8f4'>CREATININE</span>, <span style = 'background-color: #dae8f4'>AND</span> INR all improved. My platelet #'s are rising AND in the normal range. Hoping to see improvement here as well. I just wondered if the meds themselves (as ribavirin does) might affect some lab results in a negative way? Praying for your husbAND AND for you, AND that we all get through this. :) Be well.
MedHelp Health Answers